MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA; INSTRUMENT, BIOPSY
Model Number 2797
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
During biopsy, tried to sample biopsy with biopince gun.It would not fire per md.Fda safety report id# (b)(4).

Brand Name
BIOPINCE ULTRA
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
athens TX 75751
MDR Report Key12745280
Report NumberMW5105107
Device Sequence Number4254047
Product Code KNW
UDI-Device Identifier00886333224036
UDI-Public(01)00886333224036(17)240923(10)
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model Number2797
Device Catalogue Number360-1580-03
Device Lot Number11387530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown